应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 742-751    DOI: 10.1007/s10255-018-0783-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Matrix Image Method for Ranking Nonregular Fractional Factorial Designs
Xue-ping CHEN1, Jin-guan LIN2, Xuan-qing CHEN1, Xiao-di WANG3
1 Department of Statistics, Jiangsu University of Technology, Changzhou 213001, China;
2 Department of Statistics, Nanjing Audit University, Nanjing 211815, China;
3 School of Statistics and Mathematics, Central University of Finance and Economics, Beijing 100081, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9